# SDR UIEA2016032200216

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,197 hours, 5,619 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 2574U0002131
- Part serial: D00298
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LG GEAR RETRACTION, GEAR LEVER WOULD NOT MOVE UP.  R & R LG CONTROL MODULE IAW AMM 32-31-01.
